# SDR AALA201810152001

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 7,092 hours, 2,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW,  1200 PSI.  SERVICED THE R4 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
